# SDR WX0A072303

- Difficulty date: December 9, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 68,009 hours, 24,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LAMP OUT AT SEAT 10A.  RELAMPED EMER LIGHT AT SEAT 10A.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
